# SDR SWIA2018031344396

- Difficulty date: January 31, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 35,772 hours, 30,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY, OTBD OF LBL 36,  AT BS 621, BELOW STRINGER 16L,  STIFFENER IS CRACKED. REMOVED AND REPLACED THE STIFFENER IAW SRM.
